# SDR SWAA2025110430689

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 37,512 hours, 18,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 21DEF AND 23ABC EMERGENCY LIGHTS ARE OUT.  LIGHT  ASSY REPLACED IAW AMM 33-51-03 AND OPS CHECK GOOD.
